Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 179481, 6 pages
http://dx.doi.org/10.1155/2009/179481
Research Article

On the Relation between the AINV and the FAPINV Algorithms

Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 179, Ardabil, Iran

Received 26 July 2009; Accepted 3 November 2009

Academic Editor: Victor Nistor

Copyright © 2009 Davod Khojasteh Salkuyeh and Hadi Roohani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davod Khojasteh Salkuyeh and Hadi Roohani, “On the Relation between the AINV and the FAPINV Algorithms,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 179481, 6 pages, 2009. https://doi.org/10.1155/2009/179481.